# SDR SWAA2021030251924

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO M1668 ARE INOP. / REMOVED AND INSTALLED BATTERY AS PER AMM 33-51-06-960-805 STEP 4.D.(1);(2);(3);(4) LEAD 821 29FEB21 INSP 231 27FEB21 PERFORMED SATISFACTORY M1668 EMERGENCY LIGHTS TEST PER AMM 33-51-06-960-805.
